# SDR AALA202310029735

- Difficulty date: September 29, 2023
- Submitted: October 2, 2023
- Operation: Air carrier
- Aircraft: N161UW
- Make and model: Airbus A320*
- Aircraft serial: 1403
- Aircraft time: 72,719 hours, 27,942 cycles
- System (JASC): 5270 · Door Warning System
- Part: Valve
- Part number: UNKNOWN
- Condition: Leaking
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: CIDS CAUTION LIGHT ON FORWARD FLIGHT ATTENDANTS PANEL. MAINTENANCE FOUND DAMPER AND EMERGENCY OPERATION CYLINDER SERVICING VALVE LEAKING AND REPLACED IT PER AMM 52-10-00.
